Doctor insights on:
Why Am Spotting After Taking Azithromycin
Thank you for your answer. I was just thinking its very random thing when I started to spotting two times already right after using azithromycin. Because since I am on DEPO I was never bleeding or spotting, just when I tool this pills?
Sorry: We can't cross reference with your prior question. ...Read more
Azithromycin (zithromax, azithrocin, zmax, azin) is an azalide, a subclass of macrolide antibiotics. Azithromycin is one of the world's best-selling antibiotics.[not in citation given (see discussion.)] it is derived from erythromycin, with a methyl-substituted nitrogen atom incorporated into the lactone ring, thus making ...Read more
Can azthromycin cause spotting before my period? I am on the birth control seasonale and have been for several years with no problems. I am into the 2nd month and I think 2nd week of pills for this pack and for the past 2 weeks have had spotting. Red or
The antibiotics would not normally cause spotting. If the spotting persists repeat the pregnancy test. On the other hand if you missed or were late with any of the pills this could be the cause of the spotting. Follow up with your doctor if this problem persists.
Best of luck. ...Read more
I was prescribed Azithromycin and Metronitazole for BV and Chlamydia Sept.2.As of Thursday 8th I have started bleeding/spotting. It has not stopped.?
Check pg test.: Since you haven't been using condoms, and if you are not on birth control, then you could be pregnant and you need to get seen today. You could do a pregnancy test but if it is negative, it is worth getting seen and confirming it with a blood test. If you're unable to get pregnant, then you may be having some spotting, & if that lasts for more than a week, get checked. If you have pain, fever-ER! ...Read more
Hi I ve took azithromycin 4 pills for chlamydia and next day I started to spotting. It happend to me before when I took the pills I was spotting for 3 weeks. Can it be the side effect of the pills? Am also on DEPO injection so can it be caused because of
Should have NO EFFECT on your uterus....the spotting is more likely due to the DEPO injection. Consult with your GYN!
Hope this helps
Dr Z ...Read more
I took a one time course of Azithromycin (4 pills at once) for Chlamydia on 1/2. I began spotting on 1/13. Did pill effect my birth control?
BCP's/antibiotics: Some antibiotics can interfere with the absorption of oral bcp's, but "spotting 11 days later" is probably not related to the antibiotic taken. If you have taken a pill later than 24 hours after the last active pill, spotting can occur similar to when you take the placebo (inactive) pills. If you maintain taking the active pills no longer than 24 hours later than the last, you can minimize this. ...Read more
Tested positive chlamydia on wednesday started azithromycin same day period due 9april but I started spotting thursday is this normal clear & blood?
Normal: That is probably normal.Get a more detailed answer ›
Stomach: Not a good idea: you can develo a digestive disturbance. ...Read more
Consult with: Your pharmacist...Get a more detailed answer ›
Yes as long as: You are not allergic to any of the components of Dayquil and are not on any other medications that may interact with the medication. Dayquil is relatively safe to take if you have no history of uncontrolled high blood pressure as sometimes the decongestant portion of the medication can raise your blood pressure. ...Read more
Diarrhea?: Usually the GI side effects like nausea, diarrhea, bloating, only last as long as you are on the medication plus maybe 1-2 days. If you are having a rash, swelling or itching you need to stop the medication and talk to your doctor. ...Read more
5-7 days: The risk is really very low. The drug is out of your system 5-7 days after your last dose and it's effects on the cardiac system probably are gone even sooner. This is a common effect of many antibiotics, not just Azithromycin and has been known for some time. Nothing to be alarmed about in most circumstances. ...Read more
Yes: Diarrhea would not interfere with the absorption of the medication ...Read more
After taking azithromycin, is it 2weeks after taking it that I can get re-tested to check I'm clear?
Azithromycin: Without knowing what you were treated for and why it is impossible to answer the question. If you do not have symptoms it may not be necessary to be retested, but again you have not given a clue as to why you were given what is considered a lengthy course of azithromycin. Good luck. ...Read more
How much time does take to completely recover from symptoms of chlyamdia after taking 1g of azithromycin?
A few days to 2-3 wk: Azithromycin starts to work almost immediately to killl chlamydia, but symptoms take longer. Discharge or burning on urination usually take several days to clear up. For women with fallopian tube infection or men with epididymitis (testicle infection), it might take 2-3 weeks for pain to entirely clear up. ...Read more
After taking 4 pills of azithromycin I vomited 20 mintues after an hour. Did my dosage absorb in my system?
Probably not: You took a very large dse of azithromicin........Why? ...Read more
I got Diarhea about 1hour and 20 minutes right after taking a 2g dose of Azithromycin, do I need to retake it?
Assuming you need it: (it was prescribed to you, not obtained over the counter) and more than one dose was prescribed, you should continue to take it or consult the prescribing doctor. However, this is a rather large dose. Usual dose is much less, about 500 mg. So question why you were told to take such a large dose initially? Diarrhea can be a side effect. ...Read more
Can you tell me how long does take to completely recover from symptoms of chlyamdia after taking azithromycin?
Up to 7-10 days: Usualy symptoms like vaginal or penile discharge and burning or discomfort on urination will start to improve within 2-3 days, but it make take a week to 10 days for them to clear entirely. If you had low abdominal pain due to tube infection (PID), it could take longer. If any doubt, contact the doctor or clinic where you were treated. ...Read more
I vomited 40 mins after taking my first dose of azithromycin (2 tablets), I have been prescribed it before without problems. Should I redose?
After taking azithromycin, I vomited after an hour of taking it. Took a second dose, and had the same thing happen. Should I get another script?
I took azithromycin and about 45 minutes after taking it I accidentally ate a healthy pinch of shreded sharp cheddar cheese. Will it still be effect?
Yes.: If taken together on empty stomach, will likely cause distress--so separate timing or take with food. ...Read more
Me and my partner took AZITHROMYCIN but only waited 5 days after taking them dos this meen we still have it?
Was it for Chlamydia:
The question you ask does not have enough information as to why you and your partner took Azithromycine
I am presuming you took it for Chlamydia.It usually is given as a single dose of 1 grm
If you took it and waited 5 days then in all probabilities cured of Chlamydia and you no more have it ...Read more
My 4 yr son vomitted two hours after taking azithromycin (Laz 200). Will it affect the effectiveness of the medicne? Should I give him another doze?
Dose is in: As long as he kept the dose down for 15 minutes after ingestion, we consider the dose fully in. So no need to re-do the dose. Good luck wit his illness... ...Read more
- Talk to a doctor online
- Bleeding after taking azithromycin
- Drinking alcohol after taking azithromycin
- Having sex after taking azithromycin
- Throwing up after taking azithromycin
- Bleeding day after taking azithromycin
- Unprotected sex after taking azithromycin
- Why am i spotting a week after my period?
- Can you drink alcohol after taking azithromycin?
- Sex after taking azithromycin